Alert archive / Georgia / River Flood Warnings in 2008

River Flood Warning 48, NWS Tallahassee, FL

November 30, 2008Lowndes County, Georgia

NWS Tallahassee, FL issued this river flood warning at Nov 30, 2008, 9:36 PM EST for Lowndes County, Georgia. It took effect at Dec 1, 2008, 7:34 AM EST. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Nov 30, 2008, 9:36 PM EST (02:36 UTC)
In effect from
Dec 1, 2008, 7:34 AM EST
Expired
Dec 7, 2008, 10:57 AM EST
In force
6 days
Issued by
NWS Tallahassee, FL
Flood severity
Minor

County Lowndes County, GA

The river

Written for the forecast point Withlacoochee River above Valdosta (Skipper Bridge Rd) (VDSG1). The gauge peaked at 17.48 ft at Dec 3, 2008, 4:00 AM EST.

actionminormoderate5010012/0112/0212/0312/0412/0512/0612/0712/08
Action stage
131 ft
Minor stage
135 ft
Moderate stage
142 ft
Major stage
145 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 023177483, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KTAE 010236
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 PM EST SUN NOV 30 2008

...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN GEORGIA... 

  KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE 
  COUNTY
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
 ...MINOR FLOODING IS FORECAST... ...MINOR FLOODING IS FORECAST...

...WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES OCCURED THIS WEEKEND IN ASSOCIATION
WITH A STRONG COLD FRONT. THIS RAINFALL WILL CAUSE A RISE IN THE LOCAL RIVERS EARLY 
THIS WORK WEEK...WITH SOME FLOODING OF LOW LYING AREAS POSSIBLE.

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. 
DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN 
AROUND AND DO NOT DROWN.


GAC177-020236-
/O.NEW.KTAE.FL.W.0047.081203T1800Z-081204T0600Z/
/DSNG1.1.ER.081203T1800Z.081203T1800Z.081204T0000Z.NO/
936 PM EST SUN NOV 30 2008

THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM WEDNESDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:30 PM SUNDAY THE STAGE WAS 6.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY EARLY 
  AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM AT LEESBURG
  THE FLOODING BEGINS AT 10 FEET.

$$

GAC185-020236-
/O.NEW.KTAE.FL.W.0048.081203T1200Z-081206T0000Z/
/VDSG1.1.ER.081203T1200Z.081204T1200Z.081205T1800Z.NO/
936 PM EST SUN NOV 30 2008

THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* FROM WEDNESDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM SUNDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO
  NEAR 13.7 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  FRIDAY EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD

$$
10 follow-up statements
000 
WGUS82 KTAE 011235
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
735 AM EST MON DEC 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC185-021235-
/O.EXT.KTAE.FL.W.0048.081201T1234Z-081206T1200Z/
/VDSG1.1.ER.081201T0905Z.081202T0000Z.081206T0600Z.NO/
735 AM EST MON DEC 01 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 AM MONDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

WITHLACOOCHEE RIVER
  VALDOSTA      13  13.4 MON 06 AM   14.2   13.7   14.2   13.8   12.6


$$
000 
WGUS82 KTAE 020312
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1012 PM EST MON DEC 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC185-030312-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081204T0600Z.000000T0000Z.NO/
1012 PM EST MON DEC 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 PM MONDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY THURSDAY 
  MORNING THEN BEGIN FALLING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

WITHLACOOCHEE RIVER
  VALDOSTA      13  14.5 MON 09 PM   14.8   14.9   14.6   13.6      M


$$
000 
WGUS82 KTAE 021527
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1027 AM EST TUE DEC 02 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC185-031527-
/O.CON.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081204T0600Z.000000T0000Z.NO/
1027 AM EST TUE DEC 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 15.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY EARLY THURSDAY 
  MORNING THEN BEGIN FALLING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

WITHLACOOCHEE RIVER
  VALDOSTA      13  15.6 TUE 09 AM   16.7   17.0   16.8   16.3   15.8


$$
000 
WGUS82 KTAE 030207
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
907 PM EST TUE DEC 02 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC185-040207-
/O.CON.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081203T1800Z.000000T0000Z.NO/
907 PM EST TUE DEC 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM TUESDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY THURSDAY 
  MORNING THEN BEGIN FALLING.




&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

WITHLACOOCHEE RIVER
  VALDOSTA      13  17.1 TUE 08 PM   17.5   17.3   16.8   15.9      M


$$
000 
WGUS82 KTAE 031456
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
956 AM EST WED DEC 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC185-041456-
/O.CON.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081203T1800Z.000000T0000Z.NO/
956 AM EST WED DEC 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM WEDNESDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY AFTER MIDNIGHT 
  TOMORROW THEN BEGIN FALLING.




&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

WITHLACOOCHEE RIVER
  VALDOSTA      13  17.4 WED 09 AM   17.6   17.3   16.8   16.1   15.3


$$
000 
WGUS82 KTAE 040746
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 AM EST THU DEC 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC185-050746-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-081208T0600Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.081208T0000Z.NO/
246 AM EST THU DEC 04 2008

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:30 AM THURSDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY 
  EVENING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

WITHLACOOCHEE RIVER
  VALDOSTA      13  16.6 THU 02 AM   16.3   15.1   14.2   13.4   12.6


$$
000 
WGUS82 KTAE 041440
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EST THU DEC 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC185-051440-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-081209T0300Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.081208T2100Z.NO/
940 AM EST THU DEC 04 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM THURSDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY 
  AFTERNOON.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

WITHLACOOCHEE RIVER
  VALDOSTA      13  16.9 THU 08 AM   15.9   15.1   14.3   13.6   12.1


$$
000 
WGUS82 KTAE 051550
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM EST FRI DEC 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC185-061550-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.000000T0000Z.NO/
1050 AM EST FRI DEC 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM FRIDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 14.8 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

WITHLACOOCHEE RIVER
  VALDOSTA      13  15.3 FRI 10 AM   14.8   14.2   13.7   13.3   13.0


$$
000 
WGUS82 KTAE 061552
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 AM EST SAT DEC 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC079-071552-
/O.ROU.KTAE.HY.S.0000.000000T0000Z-000000T0000Z/
/PINF1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1052 AM EST SAT DEC 06 2008

FORECAST INFORMATION FOR
  WITHLACOOCHEE RIVER NEAR PINETTA.
* AT 10:00 AM SATURDAY THE STAGE WAS 64.9 FEET. 
* FLOOD STAGE IS 79.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 66.6 FEET TOMORROW EVENING.




&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

WITHLACOOCHEE RIVER
  PINETTA       79  64.9 SAT 10 AM   66.1   66.6   65.8   64.6   63.3


$$

GAC185-071552-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-081208T0300Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.081207T2100Z.NO/
1052 AM EST SAT DEC 06 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SATURDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  AFTERNOON.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

WITHLACOOCHEE RIVER
  VALDOSTA      13  14.2 SAT 10 AM   13.3   12.4   11.9   11.5   11.2


$$
000 
WGUS82 KTAE 071557
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 AM EST SUN DEC 07 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
 ...SIGNIFICANT RISES NEAR PINETTA...VALDOSTA...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC079-081556-
/O.ROU.KTAE.HY.S.0000.000000T0000Z-000000T0000Z/
/PINF1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1056 AM EST SUN DEC 07 2008

FORECAST INFORMATION FOR
  WITHLACOOCHEE RIVER NEAR PINETTA.
* AT 10:00 AM SUNDAY THE STAGE WAS 65.3 FEET. 
* FLOOD STAGE IS 79.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 65.7 FEET AFTER MIDNIGHT TOMORROW.




&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

WITHLACOOCHEE RIVER
  PINETTA       79  65.3 SUN 10 AM   65.7   65.3   64.1   62.8   60.6


$$

GAC185-071626-
/O.CAN.KTAE.FL.W.0048.000000T0000Z-081208T0300Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.081207T0802Z.NO/
1056 AM EST SUN DEC 07 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* AT 10:30 AM SUNDAY THE STAGE WAS 12.4 FEET. 
* FELL BELOW FLOOD STAGE AT  3:02 AM SUNDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.0 FEET BY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

WITHLACOOCHEE RIVER
  VALDOSTA      13  12.4 SUN 10 AM   10.0    7.7    6.8    6.2    5.7


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Nov 30, 7:55 PM EST, 1 hour 41 minutes earlier.

Area forecast discussion, Nov 30, 7:55 PM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...RESENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 PM EST SUN NOV 30 2008

.SYNOPSIS/UPDATE FOR TONIGHT...
00Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A HIGHLY AMPLIFIED
UPPER LEVEL PATTERN ACROSS NORTH AMERICA THIS EVENING. PATTERN IS
DOMINATED BY A VERY LARGE AND DEEP LONGWAVE TROUGH COVERING THE
EASTERN 2/3RDS OF THE NATION AND ANCHORED BY A CLOSED UPPER LOW
SPINNING NEAR CHICAGO. FARTHER UPSTREAM WE SEE LONG WAVE RIDING
ALONG THE PACIFIC COAST...HOWEVER OUR WEATHER OVER THE NEXT SEVERAL
DAYS WILL BE DOMINATED BY THE INFLUENCE OF THE MAIN DOWNSTREAM
TROUGH. UPPER LEVEL IMPULSE ROUNDING THE BASE OF THE MAIN TROUGH AND
SURFACE COLD FRONT THAT BROUGHT ALL THE RAIN/STORMS TO THE AREA THIS
WEEKEND ARE NOW PUSHING OFF THE SOUTHEAST COAST. SHOWERS ARE NOW
LIMITED TO FAR SOUTHEASTERN PORTIONS OF THE FORECAST AREA AND SHOULD
GENERALLY SEE A DRY OVERNIGHT PERIOD. BACK EDGE OF THE CLOUD SHIELD
HAS ALSO BEEN MAKING EASTWARD PROGRESS THE PAST FEW HOURS AND NOW IS
ALIGNED FROM AROUND TIFTON TO PERRY AND OFFSHORE INTO THE EASTERN
GULF OF MEXICO. WEST OF THIS LINE SKIES HAVE BECOME MOSTLY CLEAR.
LOW/MID LEVEL MOISTURE UNDER THE MAIN TROUGH AND RESULTING IN
ANOTHER AREA OF CLOUDS ACROSS CENTRAL/NORTHERN MS AND AL WILL MOVE
EAST THROUGH THE NIGHT BUT GENERALLY REMAIN TO THE NORTH OF A LINE
FROM DOTHAN TO ALBANY.

THEREFORE...THE REST OF THE NIGHT WILL FEATURE DECREASING CLOUDS
ALONG THE I-75 CORRIDOR/EASTERN FLORIDA BIG BEND WITH ANY LINGERING
SHOWERS ENDING. MOSTLY CLEAR SKIES CAN BE EXPECTED ELSEWHERE. A MUCH
COLDER AIRMASS IS CURRENTLY BEGINNING TO OVERSPREAD THE FORECAST
AREA ON WESTERLY WINDS THIS EVENING. THIS AIRMASS WILL TAKE CONTROL
THROUGH THE NIGHT WITH LOW TEMPERATURES FALLING INTO THE LOWER AND
MIDDLE 40S REGION-WIDE BY SUNRISE.

&&

.AVIATION...
THE CIGS ASSOCIATED WITH THE COLD FRONT WILL BE EAST OF OUR AREA BY
LATE THIS EVENING...WITH VFR CIGS/VIS EXPECTED AT ALL TERMINALS.
LOCAL VAD WIND PROFILES INDICATE WEST WINDS EXCEEDING 25 KT AT 1-2K
FT AGL...SO BRIEF PERIODS OF GUSTY WINDS WILL BE POSSIBLE FOR A FEW
HOURS AFTER SUNSET. STRONG WEST WINDS AROUND 15 KT (WITH GUSTS TO 25
KT) WILL DEVELOP BY MID TO LATE MONDAY MORNING...AND REMAIN STRONG
UNTIL SHORTLY BEFORE SUNSET. CIGS OF 10K FT WILL GRADUALLY DESCEND
TO ABOUT 5K FT BY SUNSET.

&&

.MARINE...
ROUGH CONDITIONS OVER THE FORECAST WATERS THIS EVENING WITH SOLID
SCA CONDITIONS ONGOING. BUOY OBSERVATIONS HAVE BEEN SHOWING
SUSTAINED WINDS BETWEEN 20 AND 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS OVER THE PAST FEW HOURS AND THIS SHOULD CONTINUE THROUGH THE
OVERNIGHT INTO EARLY MONDAY MORNING. A FEW GUSTS UP TO AROUND GALE
FORCE ARE NOT OUT OF THE QUESTION ESPECIALLY THROUGH SUNRISE. BUOYS
ALSO REPORTING SEAS BETWEEN 10 AND 12 FEET WELL OFFSHORE THIS
EVENING AND COULD SEE WAVES PEAK A FEW FEET HIGHER THROUGH THE
NIGHT. TIME HEIGHT PLOTS INDICATE THE STRONGEST WINDS WILL BEGIN TO
DROP OFF LATER MONDAY MORNING INTO THE AFTERNOON AS THE BEST COLD
AIR ADVECTION ENDS. HOWEVER...STILL SHOULD NOT SEE WINDS DROP BELOW
ADVISORY LEVEL CRITERIA UNTIL EARLY TUESDAY MORNING.

COASTAL FLOODING TONIGHT AT THE HIGH TIDE CYCLE WILL BE POSSIBLE IN
THE STRONG WESTERLY FLOW ALONG THE TAYLOR AND DIXIE COUNTY COASTS.
EXPECT TIDES TO RUN AS MUCH AS 2 TO 3 FEET ABOVE NORMAL. THIS SHOULD
RESULT IN ONLY MINOR COASTAL FLOODING AND THE COASTAL FLOOD ADVISORY
REMAINS IN EFFECT UNTIL 15Z MONDAY MORNING.

&&

.SHORT TERM...(MONDAY THROUGH TUESDAY NIGHT).
INCREASING CLOUDS ARE EXPECTED ON MONDAY ALONG WITH BLUSTERY
CONDITIONS. WINDS SUSTAINING IN THE 20 TO 25 MPH RANGE WITH HIGHER
GUSTS WILL MAKE FOR A VERY COLD DAY. A LAKE WIND ADVISORY WILL
LIKELY BE ISSUED BY THE MID SHIFT TONIGHT.

A MORE POTENT UPPER DISTURBANCE WILL MOVE OVER THE REGION LATE
MONDAY AND INTO MONDAY NIGHT BRINGING ANOTHER SHOT AT PRECIPITATION.
THE NAM/GFS/EURO ARE ALL IN DECENT AGREEMENT ABOUT THE
INTENSITY...IF NOT THE EXACT TIMING...OF THIS DISTURBANCE. THE GFS
SEEMS TO BE THE BEST COMPROMISE AND WILL BE USED HERE. THE REGION
MONDAY EVENING WILL BE IN THE REAR OF A 160 KT UPPER LEVEL JET.
RATHER IMPRESSIVE QG FORCING WILL ALSO ACCOMPANY THIS SYSTEM. IT
APPEARS THAT PLENTY OF FORCING WILL OVERCOME ANY DRYNESS OF THE LOW
LEVELS AND LEAD TO AT LEAST MEASURABLE PRECIPITATION ACROSS THE
REGION. POPS IN THE 40 TO 50 PERCENT RANGE LOOK GOOD IN THE
SOUTHEAST PORTION OF THE CWA AT THIS TIME...TAPERING TO 20 PERCENT
IN THE NORTHWEST.

TIMING OF THIS SYSTEM MONDAY NIGHT IS QUITE CRUCIAL. GIVEN HOW COLD
THE AIRMASS WILL BE ACROSS THE NORTHERN GULF MONDAY NIGHT...IF THE
DISTURBANCE COMES IN A LITTLE LATER...MAINLY AFTER MIDNIGHT...THE
POTENTIAL WOULD EXIST FOR SOME FROZEN PRECIPITATION (LIKELY SNOW
PELLETS GIVEN THE PROFILE) TO ACCOMPANY ANY LIGHT RAIN. HOWEVER...BY
THE TIME PARTIAL THICKNESSES REACH THE NECESSARY VALUES TO SUPPORT
FROZEN PRECIPITATION (1000-850 MB LESS THAN 1300M AND 850-700 MB
LESS THAN 1540M) MUCH IF NOT ALL OF THE MOISTURE IS GONE. GIVEN THAT
THE MODELS ARE LEANING TOWARD A SLIGHTLY FASTER ARRIVAL OF THE
DISTURBANCE...WILL NOT PLACE ANY FROZEN PRECIPITATION IN THE
FORECAST. THUS..PRECIPITATION WILL LIKELY END BY 06-08Z TUESDAY
MORNING...WHEN SURFACE TEMPERATURES WILL STILL BE 38 DEGREES OR
WARMER.

HIGH PRESSURE WILL RAPIDLY MOVE IN ON TUESDAY YIELDING FREEZING
TEMPERATURES 29 TO 32 DEGREES INLAND BY WEDNESDAY MORNING.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY).
SURFACE HIGH PRESSURE WILL BE CENTERED JUST TO OUR EAST BY DAYBREAK
WEDNESDAY AND THIS SHOULD BE OUR COLDEST MORNING WITH BELOW FREEZING
TEMPERATURES EAST OF THE RIVER. THE NORMALLY COLDER LOCATIONS MAY
SEE MINIMUM  TEMPS DIP INTO THE MID 20S. THE SURFACE HIGH WILL SLIDE
EAST AND OFF THE SOUTHEAST U.S. COAST ON WEDNESDAY AS THE NEXT COLD
FRONT APPROACHES FROM THE WEST. THIS FRONT IS FORECAST TO WEAKEN AS
IT PUSHES THROUGH THE LOCAL REGION ON THURSDAY AND WILL SHOW JUST A
SLIGHT POP FOR ALL ZONES. HIGH PRESSURE BUILDING IN THE WAKE OF THE
FRONT WILL BE CENTERED ACROSS THE TENNESSEE VALLEY FRIDAY AND MOVE
EAST TO THE MID ATLANTIC STATES SATURDAY. A FEW LOCATIONS MAY
BRIEFLY DROP BELOW FREEZING SATURDAY MORNING AND TEMPERATURES WILL
BE BELOW NORMAL DURING THE ENTIRE EXTENDED
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  43  60  32  55  30 /  10  10  40   0   0
PANAMA CITY  45  64  40  57  38 /  10  10  30   0   0
DOTHAN       41  57  34  54  32 /  10  10  10   0   0
ALBANY       42  58  35  53  30 /  10  10  10   0   0
VALDOSTA     44  60  34  55  30 /  10  10  40   5   0
CROSS CITY   45  67  34  60  30 /  30  20  50   5   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY UNTIL 7 PM EST /6 PM CST/ MONDAY FOR THE
     FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...GULF.

     COASTAL FLOOD ADVISORY UNTIL 10 AM EST MONDAY FOR THE FOLLOWING
     ZONES: DIXIE...TAYLOR.

GM...SMALL CRAFT ADVISORY UNTIL 2 PM EST TUESDAY FROM DESTIN TO THE
     SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES.

&&

SYNOPSIS/UPDATE/MARINE...MROCZKA
AVIATION...FOURNIER
PREVIOUS DISCUSSION...GODSEY/BARRY
Hazardous weather outlook, Nov 30, 5:27 AM EST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 AM EST SUN NOV 30 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
527 AM EST SUN NOV 30 2008 /427 AM CST SUN NOV 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
...TORNADO WATCH IS EFFECT UNTIL NOON EST FOR MOST OF FL BIG BEND
AND PORTIONS OF S/CNTRL GA.
...HIGH SURF ADVISORY FOR THE BEACHES OF WALTON...BAY...GULF...AND
FRANKLIN COUNTIES...
...COASTAL FLOOD WATCH FOR TAYLOR AND DIXIE COUNTY COASTLINES...
...SMALL CRAFT ADVISORY IN EFFECT...

A COLD FRONT AND SQUALL LINE WILL MOVE EAST ACROSS THE FORECAST
AREA TODAY BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF
THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND POSSIBLY A
TORNADO...ESPECIALLY ACROSS THE EASTERN BIG BEND AND SOUTH CENTRAL
GEORGIA THIS MORNING.

HEAVY RAIN IS ALSO POSSIBLE THIS MORNING. RAINFALL AMOUNTS WILL
GENERALLY BE 1 TO 2 INCHES...BUT LOCAL AMOUNTS UP TO 4 INCHES ARE
POSSIBLE...WHICH COULD CAUSE FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. RAIN CHANCES WILL SLOWLY TAPER OFF FROM WEST TO
EAST BY THIS EVENING AS THE COLD FRONT EXITS THE AREA TO THE EAST.

STRONG ONSHORE WINDS WILL CAUSE TIDES OF 1 TO 2 FEET ABOVE NORMAL
ALONG PORTIONS OF THE NORTHEAST GULF COAST...AS WELL AS HIGH WINDS
AND SEAS AND DANGEROUS RIP CURRENTS. BEHIND THE FRONT...MARINE
WINDS AND SEAS WILL RAPIDLY DETERIORATE CREATING HAZARDOUS MARINE
CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...A FEW LINGERING
SHOWERS OR DRIZZLE REMAINS POSSIBLE ON MONDAY. OTHERWISE HIGH
PRESSURE WILL BUILD EAST INTO THE LOCAL REGION. EXPECT CLEARING
SKIES AND A MUCH DRIER AND COOLER AIRMASS THROUGH MIDWEEK.
TEMPERATURES ARE FORECAST TO DROP BACK DOWN TO AROUND FREEZING
POSSIBLY MONDAY NIGHT AND ESPECIALLY TUESDAY NIGHT...THEN GRADUALLY
TREND BACK TO NORMAL INTO THE WEEKEND.

SPOTTER INFORMATION STATEMENT...
SPOTTER ARE ACTIVATED...AND SHOULD MONITOR THE WEATHER...
ESPECIALLY THIS MORNING AND ACROSS THE TORNADO WATCH AREA. REPORT
ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE
AT 850 942-8833 (35)

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 9:36 PM ESTRiver Flood WarningTAELee51 hr
Dec 1, 3:43 AM ESTLake Wind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more13 hr

Nearby

River Flood Warnings in Georgia, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.